# SDR COMA0160353

- Difficulty date: March 31, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N981CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7163
- Aircraft time: 9,837 hours, 10,002 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Bushing
- Part number: 600210615
- Condition: Worn
- Location: Vertical Stab
- Part time: 9,837 hours, 10,002 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT VERTICAL STAB BUSHING IS MIGRATED AT HORIZ STAB PIVOT POINT.  REMOVED MIGRATED BUSHING.  MACHINED FLANGE OF NEW BUSHING P/N 600-21061-7 TO .077 IAW WVAC EO 601R-55-2353.  INSTALLED MACHINED BUSHING IAW CRJ AMM 20-26-0-910-803.  REAMED BUSHING TO TOLERANCE 1.5001 IAW DWG 600-21-29.
